# SDR SWAA2021071485544

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1016-1019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIN TO BODY SKATE ANGLE IS CHAFED AT B.S. 1016-1019; L.B.L. 14; W.L. 306.5. ; / [01] VERIFY SRM 53-80-71-2R-6 REPAIR 6 IS APPLICABLE FOR THIS AIRCRAFT.; [02] FIN TO BODY SKATE ANGLE AT BS 1016-1019 LBL 14; WL 306.5 FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-OG-O; [03] CUT AND REMOVED DAMAGE ON FIN TO BODY SKATE ANGLE AT BS 1016-1025 LBL 14; WL 306.5 IAW SRM 53-80-71-2R-6; REPAIR 6.; [04] FORMED ANGLE REPAIR; FROM MATERIAL 2024T0; 0.063' CLAD SHEET LOT# 1375061-1 IAW SRM 53-80-71-2R-6 REPAIR 6 REQ. HT TO T42 CONDITION; [05] VERIFIED PART IS OUT OF LIMITS; AND NEW PART FORMED AWAITING HEAT TREAT; [06] REQ; HFEC ON CUT OUT FOR FREE CRACK CONDITION; ALL OPEN HOLE AND COUNTERSINK OPEN HOLE. 53-80-71-2R-6 REPAIR 6; [07] HFEC INSP CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [08] HFEC INSP OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [09] HFEC INSP COUNTERSINKS IAW 737 NDTM PART 6 53-30-00 PROCEDURE 3; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [10] RECEIVED FORMED ANGLE REPAIR FROM OSS TO HEAT TREATMENT T42 PO NBR 827968 IAW SRM 53-80-71-2R-6 REPAIR 6; [11] LOCATED AND DRILLED REPAIR ANGLE IAW SRM 53-80-71-2R-6 REPAIR 6 FABRICATED STRAP FROM MATERIAL 2024T3; 0.080' CLAD SHEET LOT# 1447572-1 IAW SRM 53-80-71-2R
